MAUDE Adverse Event Report: SYNTHES GMBH SURE-LOCK; FORCEPS

SYNTHES GMBH SURE-LOCK; FORCEPS
Catalog Number 03.641.010
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent the surgery with the tfna long nail.During the surgery, when the surgeon tried to insert the distal stop by using the surelock in question, the drill interfered with both holes of the nail, so the reaming ended up with 1.5 mm overreaming.After inserting the nail, the surgeon adjusted the front and back of the surelock by using the image.The surgery was completed successfully.No further information is available.Concomitant devices reported: unknown tfna - nail (part# unknown, lot# unknown, quantity 1).Unknown guides/sleeves/aiming: sleeve (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for (1) sure-lock.This report is 1 of 1 of (b)(4).

Brand Name
SURE-LOCK
Common Device Name
FORCEPS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12639102
Report Number8030965-2021-08719
Device Sequence Number1139886
Product Code HTD
UDI-Device Identifier07611819353824
UDI-Public07611819353824
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.641.010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date10/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - DRILL BITS: SPINE; UNK - GUIDES/SLEEVES/AIMING: SLEEVE; UNK - NAILS: TFNA; UNK - REAMERS